# SDR HEEA065303

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Collector
- Condition: Cracked
- Location: Exhaust
- Part time: 5,715 hours
- Component: 23053349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST COLLECTOR.  REMOVED IN COMPLIANCE WITH CEBA72-3217 R-2.
